# SDR HEEA956084

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 071104302
- Condition: Defective
- Location: Cockpit
- Component: KFS570B
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD DIGIT INOPERATIVE.  TWO CENTER WHEEL COUNTERS CRACKED.
